# SDR JRUR2010122019HP

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: General aviation
- Aircraft: N19HP
- Make and model: Cessna 182T
- Aircraft serial: 18281266
- Aircraft time: 2,991 hours
- Engine: Lyc IO540AB1A5
- Engine time: 990 hours
- Propeller: Mcauly B3D36C431
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Doubler
- Part number: 075360024
- Condition: Cracked
- Location: Firewall
- Part time: 2,991 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(JRUR) A 1.5 INCH LONG CRACK WAS DISCOVERED IN THE FIREWALL FWD DOUBLER (PN 0753600-24).  THE CRACK WAS LOCATED ON THE LOWER LT QUADRANT OF THE FWD FIREWALL DOUBLER.  THE CRACKED LOCATION CAN BE FOUND BY LOCATING THE "BRACKET-PARKING BRAKE CONTROL" AFT OF THE FIREWALL  (SEE IPC REV 19, CHAPTER 32-32-02, FIGURE 01, ITEM NR38, PN 0713070-20) . TRANSLATE THIS LOCATION TO THE FWD SIDE OF THE FIREWALL. THE CRACK WAS CENTERED AROUND THE TOP RIVET ATTACHING THE "BRACKET-PARKING BRAKE CONTROL" TO THE FIREWALL AND FIREWALL DOUBLER.  WHEN THE PARKING BRAKE HANDLE IS PULLED, THIS AREA OF THE FIREWALL & FIREWALL DOUBLER FLEX A LITTLE. IT IS VERY PROBABLE THAT THIS FLEXING ACTION HAS CAUSED THIS CRACK IN THE FIREWALL DOUBLER. 2 SMALL DENTS CAN BE SEEN IN THE FIREWALL FROM THE "BRACKET-PARKING BRAKE CONTROL".
